MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS HBEAG; TEST, HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM)

ROCHE DIAGNOSTICS ELECSYS HBEAG; TEST, HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM)
Catalog Number 07027427190
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complete e1 initial reporter street address: (b)(6).Qc and calibration data did not show any abnormalities.The patient sample has been requested for investigation.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of a questionable elecsys hbeag result from the cobas e 801 analytical unit for one patient.The affected patient also had questionable elecsys hbsag ii and elecsys® anti-hbc ii results.This medwatch will apply to the elecsys hbeag assay.Please refer to the medwatch with a1.Patient identifier: (b)(6) for the elecsys hbsag ii assay and medwatch with a1.Patient identifier: (b)(6)2 for the elecsys® anti-hbc ii assay.

Brand Name
ELECSYS HBEAG
Common Device Name
TEST, HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24832994
Report Number1823260-2026-01363
Device Sequence Number9169057
Product Code LOM
UDI-Device Identifier04015630939862
UDI-Public04015630939862
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P130015/S017
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07027427190
Device Lot Number847419
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by Manufacturer05/21/2026
Initial Report FDA Received Date04/09/2026
Supplement Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown